# SDR CALA2024021900466

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N78009
- Make and model: Boeing 777224
- Aircraft serial: 29479
- Aircraft time: 117,370 hours, 12,022 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Scanner
- Part number: 6225136202
- Part serial: 3786
- Condition: Failed
- Location: Wx Radar
- Part time: 99,874 hours, 12,438 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: A

## Discrepancy

WXR SYS EICAS STATUS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PAN EL. FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 3189124.  DISPLAYS-1 IN RIGHT AIM S CMC MSG# 318912.   DISPLAYS-2 IN RIGHT AIM S CMC MSG# 3189113.  DISPLAYS-1 IN LEFT AIMS PER FLIGHT CREW: HAD A WXR FAIL AMBER ON CAPT AND FO'S ND AND WASN'T PAINTING ON EITHER. REMOVED AND REPLACED WXR PEDESTLE AMM 34-43-03-400-801 OPS INITIALLY GOOD BUT RIGHT TRANSCEIVER FAILED DURING TEST. SWAPPED RIGHT TO LEFT AND FAILURE FOLLOWED TO LEFT SIDE. FAILED R/T IS STILL IN LEFT POSITION.
